# SDR IPXA2022030279665

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 20,667 hours, 12,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAOPERATIONAL CHECK OF F.O.'S DOME AND GLARESHIELD EMERGENCY LIGHTS UNSATISFACTORY. SEE TASK CARD 050000-01-1-999 STEP 18REMOVED AND REPLACED RLAY 43LE IAW ESPM 20-46-50-01012. OPS TEST SATISFACTORY IAW AMM 33-12-00-0901 OF F.O.'S DOME AND GLARESHIELD EMERGENCY LIGHTS.
